Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Trazodone & priapism

Posted by Susan on December 8, 1999, at 19:07:43

In reply to Re: Trazodone & priapism, posted by Max on November 25, 1999, at 11:52:58

> > > If I were male, I think it would qualify as priapism! This constant "arousal" is making me nuts. I have been to the gynecoligist who says I have no infections.
> >
> > In fact, I don't think priapism is associated with sexual arousal. If it's making you nuts, then it might be a good idea to cut back on it. Probably it makes sense to talk to whoever prescribed it. It wasn't your gynecologist, was it?
> >
> > Bob
> It wasn't, though I will be going there VERY soon. Appreciate the expert input. Be well.

Boy, does this sound familiar. About three years ago, I began taking Trazodone 150 mg. First time I had taken antidepressants of any kind. Within a couple of weeks not only did I begin feeling much better (better than I had felt in many years, in fact), but I was sexually crazed after having virtually no sex drive for many, many months prior. I searched but couldn't find any literature anywhere that talked about this particular side effect. My doctor, too, was baffled (and amused). Unfortunately, after taking the drug for nine months or so it stopped working completely, and I haven't been able to find an effective antidepressant since. I recently began taking Trazodone again. So far, no side effects but then, it doesn't seem to be having any effect of any kind yet.




Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Susan thread:15615